# SDR CA060907004

- Difficulty date: June 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,826 hours
- Engine: Pwa PT6T3B
- System (JASC): 7170 · Engine Drains
- Part: O-Ring
- Condition: Unserviceable
- Location: Drain Valve
- Component: Drain Valve
- Component part number: 475C61NSX
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) STARTED NR 2 ENGINE FIRST.  SECOND START OF THE DAY.  STARTED NR 1 AND BROUGHT IT UP TO IDLE.  THE AME CAME RUNNING TO THE COCKPIT AND GAVE THE SIGNAL TO SHUTDOWN THE ENGINE.  ENGINE WAS SHUT DOWN AND BOOST PUMP TURNED OFF.  HE SAID FUEL WAS STILL LEAKING FROM THE DRAIN AND TO TURN NR 2 BOOST PUMP OFF.   NR 2 BOOST PUMP WAS TURNED OFF.  SHORTLY THERE AFTER NR 2 ENGINE FLAMED OUT AND QUIT.  ALL BOOST PUMPS AND FUEL VALVES CLOSED.  ENGINES SECURED AND PASSENGERS EVACUATED. INVESTIGATION REVEALED THAT THE NR 1 FUEL FILTER DRAIN VALVE WAS DEFECTIVE AND ALLOWED THE BOOST PUMP PRESSURED FUEL TO LEAK OUT THROUGH THE DRAIN.   NR 2 ENGINE FLAMED OUT BECAUSE WHEN NR 1 BOOST PUMP WAS SHUTOFF THE CROSSFEED VALVE OPEN
